MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 15DG POLY LINER 36MM GROUP F; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 15DG POLY LINER 36MM GROUP F; HIP COMPONENT
Model Number DLXPLF36
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient underwent left thr on (b)(6) 2017.Revised on (b)(6) 2022 due to dislocation.Initially surgeon replaced head, then cup, then stem until hip eventually became stable.All components removed and replaced with another manufacturer's system.(b)(6).

Brand Name
DYNASTY® A-CLASS® 15DG POLY LINER 36MM GROUP F
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15625152
Report Number3010536692-2022-00362
Device Sequence Number6345105
Product Code JDI
UDI-Device IdentifierM684DLXPLF361
UDI-PublicM684DLXPLF361
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDLXPLF36
Device Catalogue NumberDLXPLF36
Device Lot Number1582830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Initial Report FDA Received Date10/18/2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale